# SDR SCNA20210514023

- Difficulty date: May 7, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT FASTENER HOLE STA 867 S-8R. REPAIRED CRACK IN FRAME AT FASTENER HOLE @ STA. 867, STR 8R PER ER # 21-01759, REV IR AND ENG-53SCA-10739 REV 00
